Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 138, NWS Bismarck, ND

July 11, 2016Grant County, Morton County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 11, 2016, 12:04 AM MDT for Grant County, Morton County, North Dakota. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2016, 12:04 AM MDT (06:04 UTC)
Expired
Jul 11, 2016, 12:39 AM MDT
In force
35 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Grant County, ND, Morton County, ND

The radar

The Bismarck radar (KBIS), 67 km from the middle of the area, began a volume at 06:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 12:08 AM MDTHAIL 1New Leipzig, ND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 10, 9:40 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 6.1 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2016-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1848 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2016-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1848 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
1509 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
265 m²/s²
Significant tornado parameter
0.2
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted.

582 
WUUS53 KBIS 110604
SVRBIS
NDC037-059-110700-
/O.NEW.KBIS.SV.W.0138.160711T0604Z-160711T0700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
104 AM CDT MON JUL 11 2016

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL GRANT COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  CENTRAL MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA...

* UNTIL 200 AM CDT/100 AM MDT/

* AT 103 AM CDT/1203 AM MDT/...A SEVERE THUNDERSTORM WAS LOCATED
  NEAR NEW LEIPZIG...OR 6 MILES WEST OF ELGIN...MOVING NORTHEAST AT
  50 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ELGIN...NEW SALEM...CARSON...FLASHER...NEW LEIPZIG...ALMONT...
  FISH CREEK DAM...HEART BUTTE DAM...JUDSON...LARK...LEITH AND HEIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

&&

LAT...LON 4637 10205 4656 10205 4684 10177 4685 10116
      4673 10094 4659 10099 4618 10169
TIME...MOT...LOC 0603Z 238DEG 45KT 4641 10199 

HAIL...1.75IN
WIND...60MPH
 
$$

HEINERT
3 follow-up statements
787 
WWUS53 KBIS 110616
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
116 AM CDT MON JUL 11 2016

NDC037-059-110700-
/O.CON.KBIS.SV.W.0138.000000T0000Z-160711T0700Z/
GRANT ND-MORTON ND-
116 AM CDT MON JUL 11 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM
CDT/100 AM MDT/ FOR CENTRAL GRANT AND CENTRAL MORTON COUNTIES...

AT 115 AM CDT/1215 AM MDT/...A SEVERE THUNDERSTORM WAS LOCATED NEAR
ELGIN...MOVING NORTHEAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ELGIN...CARSON...FLASHER...NEW LEIPZIG...ALMONT...FISH CREEK DAM...
HEART BUTTE DAM...JUDSON...LARK...LEITH AND HEIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4637 10205 4656 10205 4675 10174 4684 10155
      4685 10116 4673 10094 4659 10099 4618 10169
TIME...MOT...LOC 0615Z 243DEG 42KT 4645 10180 

HAIL...1.00IN
WIND...60MPH
 
$$

HEINERT
213 
WWUS53 KBIS 110633
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
133 AM CDT MON JUL 11 2016

NDC037-059-110700-
/O.CON.KBIS.SV.W.0138.000000T0000Z-160711T0700Z/
GRANT ND-MORTON ND-
133 AM CDT MON JUL 11 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM
CDT/100 AM MDT/ FOR NORTH CENTRAL GRANT AND CENTRAL MORTON
COUNTIES...

AT 133 AM CDT/1233 AM MDT/...A SEVERE THUNDERSTORM WAS LOCATED 8
MILES WEST OF FLASHER...OR 22 MILES EAST OF ELGIN...MOVING NORTH AT
35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CARSON...FLASHER...ALMONT...FISH CREEK DAM...LARK...LEITH AND HEIL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4634 10173 4652 10174 4675 10148 4682 10124
      4673 10094 4659 10099 4632 10145
TIME...MOT...LOC 0633Z 199DEG 29KT 4649 10139 

HAIL...1.00IN
WIND...60MPH
 
$$

HEINERT
001 
WWUS53 KBIS 110639
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
139 AM CDT MON JUL 11 2016

NDC037-059-110648-
/O.CAN.KBIS.SV.W.0138.000000T0000Z-160711T0700Z/
GRANT ND-MORTON ND-
139 AM CDT MON JUL 11 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL GRANT AND
CENTRAL MORTON COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTH CENTRAL NORTH DAKOTA.

REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
SOUTHEAST GRANT COUNTY UNTIL 200 AM CDT.

LAT...LON 4634 10173 4652 10174 4675 10148 4682 10124
      4673 10094 4659 10099 4632 10145
TIME...MOT...LOC 0630Z 238DEG 45KT 4653 10130 

$$

HEINERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 11:30 PM MDT, 34 minutes earlier.

Area forecast discussion, Jul 10, 11:30 PM MDT, 34 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
1230 AM CDT MON JUL 11 2016

.UPDATE...
Issued at 1224 AM CDT Mon Jul 11 2016

Severe threat continues over portions of the area, with the new
focus starting to lean towards the south with the low level jet
increasing. Along with the storms already over the area, will have
to keep an eye on new development over South Dakota where
convection was limited earlier and atmosphere has yet to be
worked over. These storms may then move into our area with severe
potential.

UPDATE Issued at 944 PM CDT Sun Jul 10 2016

Cancelled severe thunderstorm watch 368 across southwestern ND and
cancelled the watch for the northwestern counties. Currently have
a line of severe thunderstorms pushing through central ND that has
produced 60 to 70 mph winds. Watch 369 is scheduled to end at 11
pm CDT and will likely have to be extended in time for eastern
counties. Otherwise, made some adjustments to pops to account for
current trends.

UPDATE Issued at 700 PM CDT Sun Jul 10 2016

All of western and central ND is under a severe thunderstorm watch
through late evening. Severe thunderstorms are ongoing across the
west with very large hail and damaging winds. Significant damage
in Amidon earlier with 2.75 inch size hail reported. Current
thinking is that the storms will organize into an MCS and progress
across the state, which we are beginning to see with a distinct line
of storms just moving through KDIK, which had a 51 knot gust.
Large hail and strong winds would remain the biggest threats. HRRR
brings this line through Bismarck by 9 pm, but timing may change
as line accelerates.

Also cancelled heat advisory across far south central.

UPDATE Issued at 430 PM CDT Sun Jul 10 2016

Update to cancel the heat advisory for the southern James river
valley. Clouds kept temperatures from rising into the 90s.

&&

.SHORT TERM...(This evening through Monday)
Issued at 256 PM CDT Sun Jul 10 2016

Robust upper level low across the northwest Conus will move
east and approach the northern plains this period. A line of
thunderstorms has formed along a cold frontal boundary in eastern
Montana and southwest North Dakota. To the east warm and humid air
will push the heat index above 100 south central early this
evening.

Overnight it appears the threat for thunderstorms will be highest
across the north and west with lower pops south central where it
will take longer to erode the elevated mixed layer and cap.
The threat for severe weather will however extend south to the
south dakota border as the cape and shear are very favorable.
Precipitable water will support some heavy rain potential across
portions of northwest north dakota this evening and possibly east
late tonight.

.LONG TERM...(Monday night through Sunday)
Issued at 256 PM CDT Sun Jul 10 2016

Main concerns in the long term will be an anomalous h500 low
forecast to move across northern north dakota into southern canada
by wednesday. Global models look consistent in bringing strong
wrap around winds monday evening and overnight into tuesday
morning. Bufkit soundings show strong wind potential with wind
advisory criteria likely met with a low end warning criteria not
out if the question southwest monday night into tuesday.

will not issue wind headlines yet but will highlight in the
hazardous weather outlook.

the remainder of teh week will be cooler behind the upper upper
low however with a Northwest flow regime there will be at least
chances for thunderstorms through sunday.

&&

.AVIATION...(For the 06Z TAFS through 06Z Monday night)
Issued at 1224 AM CDT Mon Jul 11 2016

Scattered to widespread thunderstorms will continue overnight,
with some storms lingering into Monday. Also, some IFR cigs have
developed over western portions of North Dakota, which may linger
through the overnight hours before improving on Monday. Gusty
westerly winds develop Monday, especially over southwest North
Dakota.

&&

.BIS Watches/Warnings/Advisories...
NONE.
&&

UPDATE...JJS
SHORT TERM...WAA
LONG TERM...WAA
AVIATION...JJS
Hazardous weather outlook, Jul 10, 11:50 PM MDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
1250 AM CDT MON JUL 11 2016

NDZ025-034>037-042-045>048-050-051-120600-
FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
1250 AM CDT MON JUL 11 2016 /1150 PM MDT SUN JUL 10 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL CONTINUE TONIGHT...WITH SOME POSSIBLY BECOMING
SEVERE. LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN ARE THE MAIN
THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH SATURDAY.

STRONG WESTERLY WINDS WITH GUSTS AS HIGH AS 50 MPH POSSIBLE LATE
MONDAY THROUGH TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO FORWARD ANY SEVERE WEATHER REPORTS TO THE
NATIONAL WEATHER SERVICE.

NDZ001>005-009>013-017>023-031>033-040-041-043-044-120600-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
1250 AM CDT MON JUL 11 2016 /1150 PM MDT SUN JUL 10 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

PERIODS OF THUNDERSTORMS WILL CONTINUE TONIGHT. ALTHOUGH
WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...A FEW STORMS MAY
BECOME CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WIND GUSTS...AND
VERY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH SATURDAY.

STRONG WESTERLY WINDS WITH GUSTS AS HIGH AS 50 MPH POSSIBLE LATE
MONDAY THROUGH TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO FORWARD ANY SEVERE WEATHER REPORTS TO THE
NATIONAL WEATHER SERVICE.

In the hours before

Special weather statement, Jul 10, 11:17 PM MDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1217 AM CDT MON JUL 11 2016

NDZ045-046-110600-
EMMONS ND-SIOUX ND-
1217 AM CDT MON JUL 11 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SIOUX AND EMMONS
COUNTIES UNTIL 100 AM CDT...

AT 1216 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES WEST OF KENEL...OR 10 MILES EAST OF MCLAUGHLIN...MOVING
NORTHEAST AT 40 MPH.

NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
LINTON...FORT YATES...STRASBURG...HAGUE...
BEAVER BAY RECREATION AREA AND TEMVIK.

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTH CENTRAL AND SOUTHEASTERN NORTH DAKOTA.

LAT...LON 4640 10046 4639 10011 4627 9988 4594 9989
      4594 10092
TIME...MOT...LOC 0516Z 214DEG 35KT 4585 10061

MATHEWS
Local storm report, Jul 10, 11:23 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1223 AM CDT MON JUL 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     FUNNEL CLOUD     4 NW WILLISTON          48.20N 103.69W
07/10/2016                   WILLIAMS           ND   LAW ENFORCEMENT

            .

&&

CJS
Local storm report, Jul 10, 11:24 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1224 AM CDT MON JUL 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HEAVY RAIN       DICKINSON               46.88N 102.79W
07/10/2016  M2.00 INCH       STARK              ND   PUBLIC

            EAST SIDE OF DICKINSON.

&&

CJS
Local storm report, Jul 10, 11:25 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1225 AM CDT MON JUL 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     FUNNEL CLOUD     2 N CROSBY              48.95N 103.30W
07/10/2016                   DIVIDE             ND   PUBLIC

            PUBLIC REPORT RELAYED BY LOCAL MEDIA.
            LOCATION ESTIMATED.

&&

CJS
Special weather statement, Jul 10, 11:43 PM MDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1243 AM CDT MON JUL 11 2016

NDZ042-045-110615-
SIOUX ND-GRANT ND-
1243 AM CDT MON JUL 11 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN GRANT AND
SOUTHWESTERN SIOUX COUNTIES UNTIL 115 AM CDT/1215 AM MDT/...

AT 1242 AM CDT/1142 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 6 MILES NORTHEAST OF MORRISTOWN...OR 25 MILES EAST OF
LEMMON...MOVING NORTH AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MORRISTOWN.

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT/200 AM
MDT/ FOR SOUTH CENTRAL NORTH DAKOTA.

LAT...LON 4625 10179 4623 10124 4594 10135 4594 10184
TIME...MOT...LOC 0542Z 198DEG 15KT 4602 10164

HEINERT
Local storm report, Jul 10, 11:49 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1249 AM CDT MON JUL 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 AM     HAIL             BUCYRUS                 46.06N 102.79W
07/11/2016  E2.50 INCH       ADAMS              ND   PUBLIC

            VIA SOCIAL MEDIA.

&&

MM

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 6:01 PM MDTAreal Flood AdvisoryBISStark3 hr
Jul 10, 6:26 PM MDTSpecial Weather StatementBISBurke49 min
Jul 10, 6:32 PM MDTSevere Thunderstorm WarningBISAdams, Grant, Hettinger, Morton, Sioux, Stark58 min
Jul 10, 6:43 PM MDTSpecial Weather StatementBISMercer, Oliver47 min
Jul 10, 6:55 PM MDTSevere Thunderstorm WarningBISMcLean, Mercer, Oliver65 min
Jul 10, 7:28 PM MDTSevere Thunderstorm WarningBISBurleigh, Emmons, Grant, Morton, Sioux62 min
Jul 10, 7:36 PM MDTAreal Flood AdvisoryBISBurleigh, Morton3 hr
Jul 10, 7:54 PM MDTSpecial Weather StatementBISMcHenry, McLean, Sheridan51 min
Jul 10, 8:20 PM MDTSpecial Weather StatementBISRenville40 min
Jul 10, 8:34 PM MDTSevere Thunderstorm WarningBISBurleigh, Emmons, Kidder, Logan, McIntosh, Morton and 1 more56 min
Jul 10, 8:46 PM MDTSpecial Weather StatementBISPierce, Sheridan, Wells44 min
Jul 10, 9:00 PM MDTAreal Flood AdvisoryBISBurleigh, Emmons, Kidder, Logan, McIntosh19 hr
Jul 10, 9:18 PM MDTSevere Thunderstorm WarningBISFoster, Sheridan, Wells57 min
Jul 10, 9:26 PM MDTSevere Thunderstorm WarningBISEmmons, Kidder, Logan, McIntosh, Stutsman34 min
Jul 10, 9:59 PM MDTSevere Thunderstorm WarningBISDickey, Foster, Kidder, LaMoure, Logan, McIntosh and 1 more61 min
Jul 10, 10:19 PM MDTAreal Flood AdvisoryBISFoster, Stutsman3 hr
Jul 10, 10:38 PM MDTSevere Thunderstorm WarningBISAdams, Bowman67 min
Jul 10, 10:58 PM MDTSpecial Weather StatementBISDickey, LaMoure32 min
Jul 10, 11:12 PM MDTSevere Thunderstorm WarningBISAdams, Hettinger63 min
Jul 10, 11:17 PM MDTSpecial Weather StatementBISEmmons43 min
Jul 10, 11:27 PM MDTSevere Thunderstorm WarningBISEmmons, Sioux63 min
Jul 10, 11:43 PM MDTSpecial Weather StatementBISGrant32 min
Jul 10, 11:55 PM MDTSevere Thunderstorm WarningBISGrant, Sioux65 min
Jul 11, 12:40 AM MDTSpecial Weather StatementBISEmmons, Logan35 min
Jul 11, 12:50 AM MDTSevere Thunderstorm WarningBISEmmons55 min
Jul 11, 12:52 AM MDTSevere Thunderstorm WarningBISEmmons, Morton, Sioux23 min
Jul 11, 1:01 AM MDTSpecial Weather StatementBISDickey44 min
Jul 11, 1:41 AM MDTSevere Thunderstorm WarningBISEmmons, Logan, McIntosh64 min
Jul 11, 2:45 AM MDTSpecial Weather StatementBISDickey, LaMoure, McIntosh45 min
Jul 11, 2:58 AM MDTSpecial Weather StatementBISEmmons32 min
Jul 11, 3:21 AM MDTSpecial Weather StatementBISEmmons, Logan24 min
Jul 11, 3:51 AM MDTSpecial Weather StatementBISLogan24 min
Jul 11, 4:33 AM MDTSpecial Weather StatementBISEmmons, Logan27 min
Jul 11, 6:25 AM MDTAreal Flood WarningBISDickey, LaMoure3 hr
Jul 11, 9:08 AM MDTAreal Flood WarningBISDickey27 hr
Jul 11, 12:09 PM MDTSpecial Weather StatementBISLogan36 min
Jul 11, 1:56 PM MDTSpecial Weather StatementBISGrant34 min
Jul 11, 2:10 PM MDTSpecial Weather StatementBISSioux50 min
Jul 11, 2:36 PM MDTSpecial Weather StatementBISMorton24 min
Jul 11, 2:49 PM MDTSpecial Weather StatementBISMorton41 min
Jul 11, 3:03 PM MDTSpecial Weather StatementBISMorton, Sioux42 min
Jul 11, 3:28 PM MDTSpecial Weather StatementBISSioux47 min
Jul 11, 4:27 PM MDTSpecial Weather StatementBISEmmons, Kidder, Logan48 min
Jul 11, 4:37 PM MDTWind AdvisoryBISAdams, Billings, Bowman, Dunn, Golden Valley, Hettinger and 3 more4 hr
Jul 11, 4:51 PM MDTSpecial Weather StatementBISWells24 min
Jul 11, 5:16 PM MDTSpecial Weather StatementBISFoster, Kidder, Logan, McIntosh, Stutsman, Wells44 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.